APA Citation

Toppur, B., & Smith, M. (2005). A Sausage Heuristic for Steiner Minimal Trees in Three-Dimensional Euclidean Space. Journal of mathematical modelling and algorithms in operations research : JMMA, 4(2), pp. 199-217. doi:10.1007/s10852-004-6390-x

Chicago Style Citation

Toppur, Badri, and MacGregor Smith. "A Sausage Heuristic for Steiner Minimal Trees in Three-Dimensional Euclidean Space." Journal of Mathematical Modelling and Algorithms in Operations Research : JMMA 4, no. 2 (2005): 199-217.

MLA Citation

Toppur, Badri, and MacGregor Smith. "A Sausage Heuristic for Steiner Minimal Trees in Three-Dimensional Euclidean Space." Journal of Mathematical Modelling and Algorithms in Operations Research : JMMA 4.2 (2005): 199-217.

Warning: These citations may not always be 100% accurate.